PDA

View Full Version : who is on seroquel (quetiapine)


billyh123
June 10th, 2012, 02:27 PM
I've been on Seroquel for about 4 months now and it doesn't seem to be having an effect on me, actually sometimes I feel worse on myself and I "swing up and down" more than I have ever done, I've even thought about what it would be like if I wasn't on the earth and it just scares me, is it like this for anyone else, any advice? thanks :)

Deleted User
June 10th, 2012, 11:25 PM
So it's not just me...

I couldn't tell if I was just worse or the meds made me worse or what. But I've been on this medication twice and stopped the first time and I'm considering stopping again. It's quite possible to be having a bad reaction to it so if you think this is the case, go to whoever prescribed it to you and look at different options.

Only issue I've found if I stop is that it's hell to sleep properly for a little while.

Φρανκομβριτ
June 11th, 2012, 01:48 PM
I'd deffinately discuss this with your doctor. It may not be the right medication for you. Dosage will also take play.

I've been taking it for about 2 months, and like you, have noticed little difference in my psychosis. I have however noticed an improvement with sleep. It may take a while for you, but if it's already been 4 months, I'd suggest exploring an alternative.

Zeh Crazy
June 11th, 2012, 06:22 PM
For anyone who is currently taking or has thought about taking Seroquel: DO NOT TAKE IT.

It raises your blood sugar levels tremendously. If you are overweight, have high blood sugar, diabetic, or have family members who have diabetes, you should never, ever take this drug.

My psychiatrist put me on Seroquel. Nearly all of my family members have diabetes on my mom's side. One of the side effects is a huge increase in the risk of diabetes. It also makes you gain A LOT of weight. I was overweight, but once I got on Seroquel, my weight skyrocketed, even though none of my daily eating habits had changed.

It is a horrible drug and should never have been put on the market. I'm serious. Don't take it. It'll fuck up your health.

Rawiyah
June 11th, 2012, 06:40 PM
I was only on Seroquel for about a month or so.
Like you, I didn't see any changes, and all it did was make me really sleepy.

I'd suggest talking to your doctor about possibly switching medication.

Wiltedrose2394
June 12th, 2012, 12:29 PM
Yo dude
I had the same results - as in, there WHERE NONE!!! I was totally looped up on it, too. I was on 200 mg in the a.m., 300 mg at noon, and 100 mg at bedtime.
The only thing it did was make me tired and hungry. The p.m. dose actually knocked me out the first night I took it- literally!!! I was on the toilet going to the bathroom before bed (sorry if it's T.M.I.) and passed out for a few minutes. When I awoke, I had somehow managed to fall onto the garbage can (which actually probably saved me from a head injury hahaha how ironic ..... saved by a trashcan!!!).

I had this horrible nasty ass bruise on my collarbone for days. I was in the psych Ward when this happened ..... and after THEY overdrugged me, they had the gaul to accuse me of "attempting to injure myself"!!! Wtf is up with dat?!?!

Anyway my point is, serquel is a shitty and VERY over prescribed Med. Now I don't know bout ur Dr., but it seems each Dr. Has a "favorite drug". (First doc I saw insisted on putting me on abilify, second loved lexapro, etc etc.)
My guess is that, unless you refuse flat out to take it, they will continue to push it on you and increase your dosage til ur too f****d up to have any feelings

Sorry it took so long for me to make this point.
(I am sorta famous for my long rants :P LOL)

billyh123
June 14th, 2012, 12:14 PM
Thanks for everyone's reply, I knew it wasn't just me, I'm going to go to the doc and change what I'm on, thanks!:D

Zephyr
June 15th, 2012, 12:40 AM
I've been on it for... wow... 7 years. It's used primarily for schizophrenics, but can also be used for Bipolar if you have a tendency to have some schizophrenic symptoms. If you haven't had any such types of systems, then it likely isn't for you, especially if it isn't helping. Medication is all about chemistry, you have to find what works and at what levels. Different types of meds do different things. In the case of Seroquel, it's a re-uptake inhibitor which means it helps control the amounts of chemicals going through your system so that you arn't getting overly stimulated.

In my case, I have had schizophrenic symptoms in the past, so it works well for me. I'm actually in the process of weaning off of meds for good though.

Good luck with your doctor :D